# SDR UHLA201508170641

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 30,804 hours, 19,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOCK INDICATORS NOT SHOWING FULL GREEN.  ADJUSTED L1 DOOR LINER IAW AMM 25-22-04.
